I have been taking metformin for almost 3 months now. My hubby and I have been TTC our first child together (had my son with an ex) This month my period was 3 days late. I had 3 neg pregnancy tests at home, but keep having symptoms. My period was 3 days late, and now It is here and currently on day 5 it is STILL heavy. No cramping though! My face is breaking out TERRIBLY like it did with my first pregnancy.. and I am not sure what to do. Whether to go get a blood test, wait, or just assume its my period. With my first pregnancy I got nothing but negative tests and found out I was pregnant at 3 months. What should I do in this situation? Could it be my metformin? Could I still be pregnant even though I just started bleeding? I am craving things, getting nausea here and there, my boobs seem bigger to the point my new bra's dont fit, my face is breaking out really bad, I am constantly tired and fatigued no matter how much I sleep at night...
Since you are having heavy bleeding a pregnancy seems less likely. But because of your previous experience, it is better to do some tests. This can be in the form of blood test for beta HCG and an ultrasound scan. Consult your Doctor.
Hope this helps.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.